An extension of Poincaré's last geometric theorem

George D. Birkhoff Cambridge, USA

TBD mathscidoc:1701.33653

Acta Mathematica, 47, (4), 297-311, 1926.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:43 uploaded by actaadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 94 ]
@inproceedings{george1926an,
  title={An extension of Poincaré's last geometric theorem},
  author={George D. Birkhoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043187592362},
  booktitle={Acta Mathematica},
  volume={47},
  number={4},
  pages={297-311},
  year={1926},
}
George D. Birkhoff. An extension of Poincaré's last geometric theorem. 1926. Vol. 47. In Acta Mathematica. pp.297-311. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203043187592362.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved